# SDR 2003F00259

- Difficulty date: April 7, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Melted
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH16,500 FT MSL, LT BLEED AIR LIGHT FLASHED THEN STEADY.  FOLLOWED EMERGENCY PROCEDURE AND LANDED.  DURING DESCENT, BLEED AIR FAIL LIGHT EXTINGUISHED.  INVESTIGATION REVEALED THAT THE BLEED AIR SENSING LINE HAD A MELTED PLACE, WHICH CAUSED THE BLEED AIR LIGHT TO COME ON.  SENSING LINE WAS REPLACED, AND SYSTEM OPERATIONAL CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
